Personal tools
You are here: Home Research & Development Mathematical Modelling of Educational Processes
 

Mathematical Modelling of Educational Processes

 

Pranesachar, C. R. Problem solutions in the American Mathematical Monthly:
  1. An Exponential condition for Commutativity, June-July 2009, Volume 116-6, pg. 551 – 52.

  2. From Quadrilateral to Trapezoid, June-July 2009, Volume 116-6, pg. 553 – 54.

  3. Soving a Recurrence by Binary Expansion, August-September 2009, Volume 116 – 7, pg. 649.

  4. A new lower bound for the sum of the Altitudes, October 2009, Volume 116 – 8, pg. 748 – 49.

  5. A bisector Inequality, October 2009, Volume 116 – 8, pg. 749-50.

  6. An application of Popoviu's Inequality, October 2009, Volume 116 –8, pg. 752 – 53.

  7. A reciprocal Diophantine, March 2010, Volume 117 – 3, pg. 279 – 280.

  8. Can you see the Telescope?, March 2010, Volume 117 – 3, pg. 284 – 85.


Kulkarni M., Kumar A. (1991) A multi-component model of information diffusion,  Journal of Mathematical Sociology 16, 1

 

Kulkarni M., Kumar A. (1990) Progressive literacy model : empirical analysis, Journal of Ed. & Social Change Vol. IV.1, 28


Kulkarni M., Kumar A. (1989) Science literacy and information diffusion, Journal of Ed.& Social Change  II.4, 87

 

Kulkarni M., Kumar A. (1989) Interactive Markovian models of progressive trends, Journal of Mathematical Sociology  14, 45

 

Kulkarni M. and Kumar A. (1988),  Models of literacy dynamics of a developing society, Journal of Ed.& Social Change II.1, 1

 

Kulkarni M. and Kumar A. (1986), A mathematical model of progressive literacy, Journal of Mathematical Sociology (Gordon & Breach)  12 , 275

 

 


 

Document Actions